# SDR 2002FA0000374

- Difficulty date: February 27, 2002
- Submitted: March 21, 2002
- Operation: General aviation
- Aircraft: N4146R
- Make and model: Piper PA-28-181
- Aircraft serial: 2843160
- Engine: Lyc O360*
- System (JASC): 2710 · Aileron Control System
- Part: Cable
- Part number: 62701123
- Condition: Worn
- Location: Lt Aileron
- Part time: 2,592 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE INSPECTION THE RIGHT AND LEFT FORWARD STABILATOR CABLES WERE FOUND WORN.  THE LEFT AILERON BALANCE CABLE WAS ALSO FOUND IN A SIMILAR CONDITION.  THE WORN PARTS OF THE CABLE WERE FOUND AT PULLEYS, FAIRLEADS.
